# SDR SWAA2023041919979

- Difficulty date: March 22, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED CEILING AREA BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN 2023-191936<[01] REPLACED NEW SUPPORT ANGLE AND NEW FASTENERS LOCATED CEILING AREA BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 146A7901 SHEET 66 REV. A. SEE INDIVIDUAL SINGS-OFF BELOW;[02] REPLACED NEW SUPPORT ANGLE AND NEW FASTENERS LOCATED CEILING AREA BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 146A7901 SHEET 66 REV. A. SEE INDIVIDUAL SINGS-OFF BELOW.. RII ITEM
